# SDR AALA202509193779

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 35,375 hours, 14,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Condition: Loose
- Location: Door Frame
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPERATE AND UPPER LATCH DOES NOT ENGAGE. LATCH IS ABOUT 1/2" AWAY FROM ENABLING CLOSURE. MAINTENANCE FOUND SCREW LOOSE ON FIGHT DECK DOOR FRAME, SECURED SCREW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
